dentist-icon

Discoloured teeth

My teeth are discoloured due to tetracycline. ..this happened when my mom was pregnant .due to tetracycline intake it affected my teeth ..I feel very embarrassed and want to get my smile back.pls suggest if there is any treatment
views-icons 19 Views Bookmark this Answer
Bookmark
v

Doctor Answers (3) on Discoloured teeth

doctor profile image
Answered
stain in teeth due to tetracycline intake during pregnancy is intrinsic stains. depending on stains and other clinical fector treatment options are available. eg venneer, full crown etc.
wish you a beautiful smile
Thank you
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Answered
Go for bleaching of your teeth
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Answered
Hi..tetracycline taken by the pregnant mother can affect the teeth of the child.. However there are lot of options available for you to get a beautiful smile.. Veneers or crowns will be suitable for you.. You will require an clinical examination to determine which of these will b apt for you. Hope you get a beautiful smile again:-)
Flag this Answer
Flag this answer
4/4 people found this helpful
Was this answer helpful?
YES NO